# SDR USAA2009081492123

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 28,823 hours, 11,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - SEAT 1C EMERGENCY FLOOR LIGHT COVER MISSING.  REPLACED COVER AS REQUIRED.
